# SDR SWAA2014041427098

- Difficulty date: March 23, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 56,474 hours, 33,316 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT LOWER SKIN CRACKED.  REPAIRED SKIN IAW SRM & DWG.
